Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 182024, 2 pages
http://dx.doi.org/10.1155/2011/182024
Editorial

Fixed-Point Theory, Variational Inequalities, and Its Approximation Algorithms

1Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende (CS), Italy
2Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China
3Departemento de Análisis Matemático, Universidad de Sevilla, 41004 Seville, Spain

Received 26 September 2011; Accepted 26 September 2011

Copyright © 2011 Giuseppe Marino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giuseppe Marino, Vittorio Colao, Yonghong Yao, Genaro López, and Enrique Llorens-Fuster, “Fixed-Point Theory, Variational Inequalities, and Its Approximation Algorithms,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 182024, 2 pages, 2011. https://doi.org/10.1155/2011/182024.